Probability Theory and Related Fields

, Volume 89, Issue 1, pp 117–129

Quantum random walk on the dual of SU (n)

  • Philippe Biane
Article

DOI: 10.1007/BF01225828

Cite this article as:
Biane, P. Probab. Th. Rel. Fields (1991) 89: 117. doi:10.1007/BF01225828

Summary

We study a quantum random walk onA(SU(n)), the von Neumann algebra of SU(n), obtained by tensoring the basic representation of SU(n). Two classical Markov chains are derived from this quantum random walk, by restriction to commutative subalgebras ofA(SU(n)), and the main result of the paper states that these two Markov chains are related by means of Doob'sh-processes.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Philippe Biane
    • 1
  1. 1.Laborative de probabilités, Tour 56-66, 3e étageUniversité Paris 6Paris Cedex 05France